Sale!

Zedex-P Syrup

68.50 61.65

MANUFACTURER
Wockhardt Ltd.
SALT COMPOSITION
Chlorpheniramine Maleate (0.5Mg/5Ml) + Paracetamol (125Mg/5Ml) + Phenylephrine (5Mg/5Ml) + Sodium Citrate (60Mg/5Ml) + Menthol (1Mg/5Ml)

In stock

Share now

Description

Zedex-P Syrup is used in the treatment of common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness. It also helps in relieving pain and fever.

Additional information

Weight 0.01 kg
Dimensions 10 × 10 × 10 cm

Reviews

There are no reviews yet.

Be the first to review “Zedex-P Syrup”